Doctor insights on:
Doxycycline And Constipation
Doxycycline got me constipated. Will i start pooping regular when the medication is out of my system? Been 4 days not taking it and i poop very little
It's not the doxy: There are other, more common, causes of constipation - so something else I think is to blame. Besides, doxycycline has a relatively short half-life (that's why you have to take it TWICE a day)...so after 4 days it should be out of your system. I recommend increasing fluid intake-such that your urine becomes clear/light yellow. FIBER in the form of fruits and veggies will help. AVOID low fiber food ...Read more
I have constipation, ringing in my ears and chills. I'm on benadryl, (diphenhydramine) avapro and doxycyline. Any connections? If not, what is causing the symptoms?
Go see your doc: Who ever prescribed your antibiotic (doxycycline) should be aware of your concerns. Perhaps your chills are a result of your infection. Depending upon how long you've been taking your antibiotics, your chills should be improving. Benadryl (diphenhydramine) has classic anticholinergic properties which means it can cause constipation, urinary retention, dry mouth & dry eyes. Best to go see your doc. ...Read more
Not likely . . .: Doxycycline is an antibiotic so unless your bloating was due to some infection that was sensitive to doxycycline, then no, it wouldn't reduce bloating. Antibiotics can actually upset the balance btwn good & bad bacteria (and fungus) in your body. That's why diarrhea is so common after antibiotics. Yeast infections, too. So if you're feeling bloated, talk to your doc & figure out what's causing it. ...Read more